what can i do?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jun 2010
Total Posts : 1
   Posted 6/22/2010 8:36 PM (GMT -6)   
I had to go off cymbalta as soon as it was out of my system I was in the worst pain of my life. Does anyone have any ideas what to do about this pain.

Veteran Member

Date Joined Jul 2009
Total Posts : 2042
   Posted 6/22/2010 9:36 PM (GMT -6)   
Why did you have to go off Cymbalta?
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.

Veteran Member

Date Joined Jan 2010
Total Posts : 1097
   Posted 6/22/2010 10:33 PM (GMT -6)   
I guess it depends on what kind of pain you're having and what you're currently doing to help. Are you in a doctor's care? Do you have a diagnosis? What sort of pain do you have? What are you currently doing for treatment?

I hope you'll come back and share more with us...it's hard to help without more info.

Conditions: Fibromyalgia, Severe Myofascial Pain, Chronic Pelvic Pain (with permanent muscle damage), Femoroacetabular Impingement (CAM and Pincer), Reynauds, IBS, Surgical Adhesions, Ophthalmic Migraines, Severe Hot Flashes (both Surgical Menopause and medication related), plus physically unable to vomit due to the Nissen, and I have extremely tiny veins with a lot of scar tissue...a joy when it comes to having to give blood or get an IV started

Surgeries: Appendix, Uterus, Nissen Fundoplication for GERD, Left Ovary, Gallbladder, Right Ovary, TVT

Medications: Oxycontin, Cesamet, Tramacet, Cymbalta, Flexeril and Clonidine plus Laxaday, Vitamin D and a Multi-Vitamin daily

Veteran Member

Date Joined Nov 2008
Total Posts : 2854
   Posted 6/23/2010 8:24 AM (GMT -6)   

Just from my own personal experience...going off an SSRI/SNRI can cause horrible pain after stopping the medication.  It is caused from the brain trying to readjust after having seratonin levels reduced.  I was never in so much pain after stopping Lexapro...joints and muscles were on fire.  I stopped the drug  without tapering properly.  Just a thought.  Oh...and I took Omega 3's and magnesium glycinate which helped a bit.


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: valium Advil
Reach out and touch someone.  If they don't touch you back it's because you still  have brownie batter on your face.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 10:10 PM (GMT -6)
There are a total of 2,712,662 posts in 299,119 threads.
View Active Threads

Who's Online
This forum has 153691 registered members. Please welcome our newest member, TeresaJoeaehnson.
341 Guest(s), 13 Registered Member(s) are currently online.  Details
DBwithUC, rollout, TeresaJoeaehnson, KMullen, bluelyme, hypoHashimoto, HBFF, Lymiemomster, Serfr, quincy, sam12, Robertmp, straydog

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer